# SDR DALA2023051103715

- Difficulty date: May 9, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N802NW
- Make and model: Airbus A330-323
- Aircraft serial: 0533
- Aircraft time: 85,895 hours, 11,372 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3302 EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE. LOCATIONS 49B. CORRECTIVE ACTION:REATTACHED FLOOR LIGHTING AT 48B EMERGENCY. (2758988)
